Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 123, Number 2

All articles in this issue are freely accessible.

A counterexample to the deformation conjecture for uniform tree lattices
Ying-Sheng Liu.
Proc. Amer. Math. Soc. 123 (1995), 315-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239799
On the Diophantine equation $2^{n}+px^{2}=y^{p}$
Mao Hua Le.
Proc. Amer. Math. Soc. 123 (1995), 321-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215203
Burnside’s theorem for Hopf algebras
D. S. Passman and Declan Quinn.
Proc. Amer. Math. Soc. 123 (1995), 327-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215204
A bound on the complexity for $G_{r}T$ modules
Daniel K. Nakano.
Proc. Amer. Math. Soc. 123 (1995), 335-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242099
A product formula for minimal polynomials and degree bounds for inverses of polynomial automorphisms
Jie Tai Yu.
Proc. Amer. Math. Soc. 123 (1995), 343-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216829
A duality proof of a theorem of P. Hill
Randall R. Holmes.
Proc. Amer. Math. Soc. 123 (1995), 351-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273497
Extending multipliers from semigroups
Marcelo Laca and Iain Raeburn.
Proc. Amer. Math. Soc. 123 (1995), 355-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227519
An upper bound of $∑1/(a_{i}loga_{i})$ for primitive sequences
David A. Clark.
Proc. Amer. Math. Soc. 123 (1995), 363-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243164
Subalgebras of $C(M(H^{∞}))$
A. VolЬberg, R. Younis and D. Zheng.
Proc. Amer. Math. Soc. 123 (1995), 367-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1221728
Real analyticity of homeomorphic CR mappings between real analytic hypersurfaces in $C^{2}$
Yi Fei Pan.
Proc. Amer. Math. Soc. 123 (1995), 373-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239803
On the ideal structure of algebras of star-algebra valued functions
Jorma Arhippainen.
Proc. Amer. Math. Soc. 123 (1995), 381-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215198
A note on complete integrals
Wojciech Chojnacki.
Proc. Amer. Math. Soc. 123 (1995), 393-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234624
An extension of the Foran integral
Shu Sheng Fu.
Proc. Amer. Math. Soc. 123 (1995), 403-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215200
Uniform homeomorphisms between the unit balls in $L_{p}$ and $l_{p}$
Gun-Marie Lövblom.
Proc. Amer. Math. Soc. 123 (1995), 405-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227523
Banach algebras with non-Hausdorff structure spaces
Bertram Yood.
Proc. Amer. Math. Soc. 123 (1995), 411-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216828
On the approximation of fixed points for locally pseudo-contractive mappings
Claudio H. Morales and Simba A. Mutangadura.
Proc. Amer. Math. Soc. 123 (1995), 417-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216820
A unified approach to some prediction problems
Stephen D. Abbott.
Proc. Amer. Math. Soc. 123 (1995), 425-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216809
Spline wavelet bases of weighted $L^{p}$ spaces, $1≤p<∞$
J. García-Cuerva and K. S. Kazarian.
Proc. Amer. Math. Soc. 123 (1995), 433-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216812
A unified approach to univalence criteria in the unit disc
Martin Chuaqui.
Proc. Amer. Math. Soc. 123 (1995), 441-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233965
Subseries convergence in spaces with a Schauder basis
Charles Swartz.
Proc. Amer. Math. Soc. 123 (1995), 455-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216826
Best filters for the general Fatou boundary limit theorem
Jürgen Bliedtner and Peter A. Loeb.
Proc. Amer. Math. Soc. 123 (1995), 459-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219720
Periodic solutions of certain abstract wave equations
Michal Fečkan.
Proc. Amer. Math. Soc. 123 (1995), 465-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234625
Banach spaces with an unconditional basis that are isomorphic to a nonatomic Banach lattice
Lea McClaran.
Proc. Amer. Math. Soc. 123 (1995), 471-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254847
Convex bodies and concave functions
M. Meyer, G. Mokobodzki and M. Rogalski.
Proc. Amer. Math. Soc. 123 (1995), 477-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254848
Complex equilibrium measure and Bernstein type theorems for compact sets in $R^{n}$
Mirosław Baran.
Proc. Amer. Math. Soc. 123 (1995), 485-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219719
New generalizations of Jensen’s functional equation
Hiroshi Haruki and Themistocles M. Rassias.
Proc. Amer. Math. Soc. 123 (1995), 495-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224617
The discrete nature of the Paley-Wiener spaces
Carolyn Eoff.
Proc. Amer. Math. Soc. 123 (1995), 505-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219724
Indefinite elliptic boundary value problems on irregular domains
Jacqueline Fleckinger and Michel L. Lapidus.
Proc. Amer. Math. Soc. 123 (1995), 513-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231296
A remark on positive radial solutions of the elliptic equation $Δu+K(\vert x\vert)u^{(n+2)/(n-2)}=0$ in $R^{n}$
Yasuhiro Sasahara and Kazunaga Tanaka.
Proc. Amer. Math. Soc. 123 (1995), 527-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249893
Nonpositone elliptic problems in $R^{n}$
W. Allegretto and P. O. Odiobala.
Proc. Amer. Math. Soc. 123 (1995), 533-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219715
Free product von Neumann algebras of type $III$
Lance Barnett.
Proc. Amer. Math. Soc. 123 (1995), 543-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224611
On the characterization of recursively enumerable sets as pseudo-Diophantine
Kostas Skandalis.
Proc. Amer. Math. Soc. 123 (1995), 555-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216824
On duality of probabilities for card dealing
Jeffrey S. Rosenthal.
Proc. Amer. Math. Soc. 123 (1995), 559-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211588
Law of the iterated logarithm and invariance principle for $M$-estimators
Xuming He and Gang Wang.
Proc. Amer. Math. Soc. 123 (1995), 563-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231036
On a conjecture of Révész
Qi Man Shao.
Proc. Amer. Math. Soc. 123 (1995), 575-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231304
An answer to a conjecture on the countable products of $k$-spaces
Huai Peng Chen.
Proc. Amer. Math. Soc. 123 (1995), 583-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273481
Parabolics on the boundary of the deformation space of a Kleinian group
James W. Anderson.
Proc. Amer. Math. Soc. 123 (1995), 589-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223263
Involutions on spin $4$-manifolds
Daniel Ruberman.
Proc. Amer. Math. Soc. 123 (1995), 593-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231042
On compositions of the loop and suspension functors
M. H. Eggar.
Proc. Amer. Math. Soc. 123 (1995), 597-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1218114
A vanishing theorem for Donaldson invariants
Paolo Lisca.
Proc. Amer. Math. Soc. 123 (1995), 607-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233978
Positive definite functions of Hopf $C^{*}$-algebras
Xiu Chi Quan.
Proc. Amer. Math. Soc. 123 (1995), 615-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1209427
Hit polynomials and the canonical antiautomorphism of the Steenrod algebra
Judith H. Silverman.
Proc. Amer. Math. Soc. 123 (1995), 627-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254854
Convergence of heat kernels for degenerating hyperbolic surfaces
Lizhen Ji.
Proc. Amer. Math. Soc. 123 (1995), 639-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219726